MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM COCR MOD HD +3MM; PROSTHETIC, HIP

ZIMMER BIOMET, INC. 36MM COCR MOD HD +3MM; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown liner, 11-301323.Item name: arcos con sz c std 70mm.Lot #: 111160 11-300920.Item name: arcos 20x190mm spl tpr dist.Lot #: 941940.G2: foreign: australia.Multiple mdr reports were filed for this event, please see associated reports 0001825034 - 2023 - 02359 the device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.H3 other text : device location is unknown.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure one month post implantation due to dislocation.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Component code: mechanical (g04) - head.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.The root cause of the reported issue is attributed to off-label usage as zimmer biomet products were used in conjunction with a competitor device.Zimmer biomet has not confirmed the compatibility of the reported combination of devices, and these would be considered off-label usages.A summary of the investigation was sent to the complainant conveying proper surgical technique and use of the device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
36MM COCR MOD HD +3MM
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17921810
Report Number0001825034-2023-02358
Device Sequence Number14176476
Product Code JDI
UDI-Device Identifier00880304210530
UDI-Public(01)00880304210530(17)270215(10)686470
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K032396
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number11-363663
Device Lot Number686470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale